MAUDE Adverse Event Report: EXT HEX ZYGOMATIC IMPL TI 50; ENDOSSEOUS DENTAL IMPLANT

EXT HEX ZYGOMATIC IMPL TI 50; ENDOSSEOUS DENTAL IMPLANT
Model Number 109.453
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/26/2021
Type of Reportable Event Serious Injury
Event or Problem Description
The clinician reports that the day the implant was placed in ada 3, failure occurred upon insertion.Primary stability not achieved and implant surface not completely covered with bone.Patient presented with fair oral hygiene.The device was forwarded to the manufacturer.There were no reported patient injuries or complications.

Brand Name
EXT HEX ZYGOMATIC IMPL TI 50
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
MDR Report Key12633550
Report Number0001222315-2021-17221
Device Sequence Number3421874
Product Code DZE
UDI-Device Identifier07898237567310
UDI-Public07898237567310
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 10/14/2021
Report Date (Section F) 09/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/01/2022
Device Model Number109.453
Device Catalogue Number109.453
Device Lot Number184274
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/20/2021
Was the Report Sent to FDA? No
Distributor Facility Aware Date10/14/2021
Device Age47 MO
Event Location Other
Date Report to Manufacturer09/20/2021
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/14/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR